Alert archive / Colorado / River Flood Warnings in 2019

River Flood Warning 1, NWS Pueblo, CO

June 8, 2019Rio Grande County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 8, 2019, 7:53 AM MDT for Rio Grande County, Colorado. It took effect at Jun 8, 2019, 12:00 PM MDT. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Jun 8, 2019, 7:53 AM MDT (13:53 UTC)
In effect from
Jun 8, 2019, 12:00 PM MDT
Expired
Jun 11, 2019, 7:45 AM MDT
In force
68 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Rio Grande County, CO

The radar

The Pueblo radar (KPUX), 210 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rio Grande near Del Norte (DNRC2).

Action stage
5 ft
Minor stage
5.5 ft
Moderate stage
6.5 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08220000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

752 
WGUS45 KPUB 081353
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo Co
753 AM MDT Sat Jun 8 2019

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Warm temperatures at the end of the week have helped accelerate 
spring snowmelt. Area reservoirs are in storage storage capacities...
and diversions are being maximized. Rivers are expected to continue to 
run high through the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-090153-
/O.NEW.KPUB.FL.W.0001.190608T1800Z-000000T0000Z/
/DNRC2.1.ER.190608T1800Z.190610T0600Z.000000T0000Z.UU/
753 AM MDT Sat Jun 8 2019

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Rio Grande River Near Del Norte.
* from this afternoon until further notice.
* At  7:01 AM Saturday the stage was 5.4 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this afternoon and 
  continue to rise to near 5.7 feet by after midnight Monday morning.
  additional rises are possible thereafter.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
11 follow-up statements
867 
WGUS85 KPUB 081856
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1256 PM MDT Sat Jun 8 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Warm temperatures the past few days have helped accelerate spring 
snowmelt. Rivers and streams will continue to run high through the 
weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-090655-
/O.CON.KPUB.FL.W.0001.000000T0000Z-000000T0000Z/
/DNRC2.1.ER.190608T1538Z.190610T0600Z.000000T0000Z.UU/
1256 PM MDT Sat Jun 8 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until further notice...Or until the warning is cancelled.
* At 12:16 PM Saturday the stage was 5.5 feet.
* Flood stage is 5.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 5.7 feet by after
  midnight Monday. Additional rises may be possible thereafter.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
721 
WGUS85 KPUB 081941
FLSPUB
Flood Statement
National Weather Service Pueblo Co
141 PM MDT Sat Jun 8 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Warm temperatures the past few days have helped accelerate spring 
snowmelt. Rivers and streams will continue to run high through the 
weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-090741-
/O.EXT.KPUB.FL.W.0001.000000T0000Z-190610T1800Z/
/DNRC2.1.ER.190608T1538Z.190609T0000Z.190610T0600Z.UU/
141 PM MDT Sat Jun 8 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until Monday afternoon...Or until the warning is cancelled.
* At  1:16 PM Saturday the stage was 5.5 feet.
* Flood stage is 5.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 5.6 feet by early
  this evening. The river will fall below flood stage after midnight 
  Monday morning.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
942 
WGUS85 KPUB 091012
FLSPUB
Flood Statement
National Weather Service Pueblo Co
412 AM MDT Sun Jun 9 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Warm temperatures the past few days have helped accelerate spring 
snowmelt. Rivers and streams will continue to run high the next few 
days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-092212-
/O.EXT.KPUB.FL.W.0001.000000T0000Z-000000T0000Z/
/DNRC2.1.ER.190608T1538Z.190614T0000Z.000000T0000Z.UU/
412 AM MDT Sun Jun 9 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until further notice...Or until the warning is cancelled.
* At  3:45 AM Sunday the stage was 5.4 feet.
* Flood stage is 5.5 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Thursday evening.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
018 
WGUS85 KPUB 091439
FLSPUB
Flood Statement
National Weather Service Pueblo Co
839 AM MDT Sun Jun 9 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Warm temperatures through Saturday have helped accelerate spring 
snowmelt in the mountains and along the Rio Grande River. Creeks...
streams and rivers will continue to run high the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-100238-
/O.EXT.KPUB.FL.W.0001.000000T0000Z-190614T1200Z/
/DNRC2.1.ER.190608T1538Z.190609T1800Z.190614T0000Z.UU/
839 AM MDT Sun Jun 9 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until Friday morning...Or until the warning is cancelled.
* At  8:16 AM Sunday the stage was 5.5 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast to continue near Del Norte with 
  slight variations in the stage height.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
027 
WGUS85 KPUB 091924
FLSPUB
Flood Statement
National Weather Service Pueblo Co
124 PM MDT Sun Jun 9 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Warm temperatures through Saturday have helped accelerate spring 
snowmelt in the mountains and along the Rio Grande River. Creeks,
streams and rivers will continue to run high the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-100724-
/O.EXT.KPUB.FL.W.0001.000000T0000Z-190612T1200Z/
/DNRC2.1.ER.190608T1538Z.190609T1502Z.190612T0000Z.UU/
124 PM MDT Sun Jun 9 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until Wednesday morning...Or until the warning is cancelled.
* At  1:02 PM Sunday the stage was 5.4 feet.
* Flood stage is 5.5 feet.
* Forecast...Near flooding to minor flooding conditions are forecast 
  to continue near Del Norte with slight variations in the stage 
  height.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
790 
WGUS85 KPUB 091932
FLSPUB
Flood Statement
National Weather Service Pueblo Co
132 PM MDT Sun Jun 9 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Warm temperatures through Saturday have helped accelerate spring 
snowmelt in the mountains and along the Rio Grande River. Creeks,
streams and rivers will continue to run high the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-100730-
/O.CON.KPUB.FL.W.0001.000000T0000Z-190614T1200Z/
/DNRC2.1.ER.190608T1538Z.190609T1502Z.190612T0000Z.UU/
132 PM MDT Sun Jun 9 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until Friday morning...Or until the warning is cancelled.
* At  1:02 PM Sunday the stage was 5.4 feet.
* Flood stage is 5.5 feet.
* Forecast...Near flooding to minor flooding conditions are forecast 
  to continue near Del Norte with slight variations in the stage 
  height.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
205 
WGUS85 KPUB 100307
FLSPUB
Flood Statement
National Weather Service Pueblo Co
907 PM MDT Sun Jun 9 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Spring snowmelt continues in the mountains and along the Rio Grande River.  
Creeks, streams and rivers will continue to run high the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-101507-
/O.EXT.KPUB.FL.W.0001.000000T0000Z-190615T0800Z/
/DNRC2.1.ER.190608T1538Z.190610T1800Z.190614T2000Z.UU/
907 PM MDT Sun Jun 9 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until late Friday night...Or until the warning is cancelled.
* At  8:45 PM Sunday the stage was 5.1 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow morning and 
  continue to rise to near 5.6 feet by early tomorrow afternoon.the 
  river will fall below flood stage by early Friday afternoon.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
366 
WGUS85 KPUB 101507
FLSPUB
Flood Statement
National Weather Service Pueblo Co
907 AM MDT Mon Jun 10 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

..Spring snowmelt continues in the mountains and along the Rio Grande 
River.  Creeks, streams and rivers will continue to run high at least
through the current. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-110307-
/O.EXT.KPUB.FL.W.0001.000000T0000Z-000000T0000Z/
/DNRC2.1.ER.190608T1538Z.190612T0000Z.000000T0000Z.UU/
907 AM MDT Mon Jun 10 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until further notice...Or until the warning is cancelled.
* At  7:45 AM Monday the stage was 5.3 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this afternoon and 
  continue to rise to near 5.7 feet by early tomorrow evening.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
457 
WGUS85 KPUB 101833
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1233 PM MDT Mon Jun 10 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Spring snowmelt continues in the mountains and along the Rio Grande 
River.  Creeks, streams and rivers will continue to run high at least
through the current. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-110632-
/O.CON.KPUB.FL.W.0001.000000T0000Z-000000T0000Z/
/DNRC2.1.ER.190608T1538Z.190613T1800Z.000000T0000Z.UU/
1233 PM MDT Mon Jun 10 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until further notice...Or until the warning is cancelled.
* At 11:45 AM Monday the stage was 5.2 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage this afternoon and continue 
  to rise to near 5.7 feet by Tuesday evening.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
213 
WGUS85 KPUB 110118
FLSPUB
Flood Statement
National Weather Service Pueblo Co
718 PM MDT Mon Jun 10 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Spring snowmelt continues in the mountains and along the Rio Grande 
River.  Creeks, streams and rivers will continue to run high at least
through the current forecast. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-111317-
/O.CON.KPUB.FL.W.0001.000000T0000Z-000000T0000Z/
/DNRC2.1.ER.190608T1538Z.190613T1800Z.000000T0000Z.UU/
718 PM MDT Mon Jun 10 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until further notice...Or until the warning is cancelled.
* At  6:45 PM Monday the stage was 4.9 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 5.7 feet by early Thursday afternoon.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
574 
WGUS85 KPUB 111345
FLSPUB
Flood Statement
National Weather Service Pueblo Co
745 AM MDT Tue Jun 11 2019

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Snowmelt in the high country will continue to keep the river level high for 
the next several days.  However, the river is expected to remain below flood
stage near Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. Saturated banks can easily
break off and fall into potentially deadly...fast flowing water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-111415-
/O.CAN.KPUB.FL.W.0001.000000T0000Z-190611T1345Z/
/DNRC2.N.ER.190608T1538Z.000000T0000Z.000000T0000Z.UU/
745 AM MDT Tue Jun 11 2019

The Flood Warning is cancelled for
  The Rio Grande River Near Del Norte.
* At  6:45 AM Tuesday the stage was 5.3 feet.
* Flood stage is 5.5 feet.
* Forecast...The river will crest below flood stage at 5.3 feet early
  this afternoon.
* Impact...At 5.0 feet...Action Stage. The river is bankfull near Del 
  Norte.

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 8, 4:42 AM MDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jun 8, 4:42 AM MDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
442 AM MDT Sat Jun 8 2019

.SHORT TERM...(Today and tonight)
Issued at 441 AM MDT Sat Jun 8 2019

...Elevated snow melt for the mountains today...Strong cold front
for the plains this evening...

Upper trof across the ID/WA/OR will translate eastward across the
northern U.S. Rockies today.  Leading disturbance in southwest flow
has been kicking off some showers and thunderstorms across northern
CO including the central mountains.  This should move across
northern CO this morning.  Lee trof will kick eastward in response
with drying southwest flow spreading across the plains.  Dry line
will be positioned across the far eastern border counties in the
afternoon where an isolated storm or two will be possible.  CAPE
values will be 1000+ J/kg east of the dry line and with deep layer
shears running around 40 kts...so an isolated severe thunderstorm
threat will be possible during the late afternoon and evening if
storms can initiate.  Frontal boundary will be positioned near the
Palmer Divide by 00z and this area will be most likely to see strong
to severe thunderstorms develop given cooler temperatures aloft and
strong forcing coming in.

Strong cold front will then surge through all of the plains by
midnight bringing north winds gusting up to 40 to 50 mph during the
evening and into the overnight hours.  Showers and thunderstorms
will develop along/behind the front with event transitioning towards
a more stratiform event pinned up along the mountains and northern
slopes of the Palmer and Raton ridges towards morning.  The threat
for severe thunderstorms could persist through the late evening
hours given the presence of some elevated CAPE behind the
front...but that threat should decrease after 06z.  Temperatures
will remain mild overnight with mixing offsetting the cold air
advection behind the front.

For mountain areas today, it will remain mostly dry.  Concern will
revolve around very warm temperatures leading to enhanced snowmelt
and high water levels and potential for flooding along creeks and
streams.  Reports and river/stream gages are already registering
sharp rises and several flood advisories and warning products have
been issued for the southwest mountains and San Luis Valley.  Will
need to monitor these conditions closely as temperatures will be
similar to even a couple degrees warmer than yesterday.  Those in
and near waterways should heed all closures and stay away from fast
flowing water.

.LONG TERM...(Sunday through Friday)
Issued at 441 AM MDT Sat Jun 8 2019

Sun morning over the southeast plains, behind a strong cold front,
the models show the potential for some showers, along with gusty
north to northeast winds.  High temps on Sun will be much cooler
over the southeast plains, about 25 to 30 degrees cooler than Sat.
Highs over the mtns and high valleys on Sun will be slightly cooler
than on Sat.  Sun afternoon, there may be isolated showers/tstms
mainly over the mtns.

Breezy southerly winds are expected Mon over the southeast plains
and temps will be warmer than on Sun.  The NAM shows mainly dry
weather acrs the area on Mon, while the GFS show a weak disturbance
kicking off some showers/tstms, mainly over the mtns and high
valleys in the afternoon.

Tue a disturbance moves from the northern Rockies into the Dakotas,
and sends a front thru eastern CO bringing some gusty northerly
winds. On Wed, fairly dry northwest flow aloft is expected over the
area.  On both Tue and Wed, model precip looks isolated, and mainly
over the high country.

Thu a new upper disturbance moves into the Great Basin, and moves
across CO on Fri.  Increased moisture over the area Thu, along with
the daytime heating and instability is expected to result in
increased chances for precip.  With that upper system moving across
the state on Fri, there should be isolated to scattered
showers/tstms.

Warm temps over the high country thru the week will continue causing
snowmelt which will keep creeks, streams and rivers running high and
fast, with minor flooding problems likely in the high country and
portions of the San Luis Valley.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 441 AM MDT Sat Jun 8 2019

VFR conditions expected today for the TAF sites.  KALS will see
breezy southwest winds kick up in the afternoon with gusts up to 25
kts.  KCOS and KPUB will see southwest winds kick up late in the
afternoon ahead of a rapidly southward advancing cold front through
the early evening.  Expect a sudden wind shift from the north with
gusts up to 40 kts possible for both terminals during the evening
and overnight. Showers and thunderstorms will develop along/behind
the front...spreading into both terminals overnight. Cigs will drop
into the low end VFR to even high end MVFR categories at times after
06z.  -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...28
AVIATION...KT
Hazardous weather outlook, Jun 8, 5:38 AM MDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
538 AM MDT Sat Jun 8 2019

COZ058>089-093>099-091145-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
538 AM MDT Sat Jun 8 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered showers and thunderstorms will be possible
across the southeast plains late this afternoon and tonight.  One or
two severe thunderstorms will be possible east of a line from
Peyton, to Las Animas, to Pritchett.  Hail up to 1.5 inches in
diameter, and wind gusts to around 60 mph will be possible.

A cold front will move through the southeast plains this evening
bringing strong north winds gusting up to 40 to 50 mph.  Isolated
thunderstorms will be possible behind the front with small hail,
brief heavy rain, and lightning the primary storm threats.

Warm temperatures across the high country will cause accelerated
snowmelt to continue with mountain streams, creeks and rivers
expected to run high.  Localized flooding will be possible over the
next several days.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms will be possible over the mountain and high valley
areas on Sunday and Monday. Isolated storms will be possible
Tuesday across southern Colorado. Wednesday, isolated to scattered
storms will be possible, mainly from the Interstate 25 corridor
and westward. Thursday and Friday, there is expected to be an
increasing chance for thunderstorms across southern Colorado. The
main storm threats each day will be lightning and gusty outflow
winds, but some of the stronger storms could also produce locally
heavy rain, and hail up to the size of nickels.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening over Northern El Paso county
and the far eastern plains.

31/28

In the hours before

Local storm report, Jun 8, 2:21 AM MDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
221 AM MDT SAT JUN 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLOOD            4 W WOLF CREEK PASS     37.47N 106.87W
06/07/2019                   MINERAL            CO   LAW ENFORCEMENT

            HIGHWAY 160 NEAR WOLF CREEK PASS CLOSED DUE
            TO FLOODING FROM SNOWMELT AND DEBRIS FLOWS
            ACROSS ROADWAY BETWEEN MILE MARKER 160 AND
            161. FAST FLOWING WATER AROUND 6 INCHES
            DEEP. ROAD CREWS CAN NOT KEEP ROAD OPEN FROM
            CONSTANT DEBRIS AND MUD FLOWS. STILL ONGOING
            AS OF 2 AM.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:55 AM MDTAreal Flood AdvisoryPUBMineral60 hr
Jun 8, 1:25 AM MDTAreal Flood AdvisoryPUBMineral, Rio Grande60 hr
Jun 8, 1:50 AM MDTAreal Flood WarningPUBMineral24 hr
Jun 8, 7:49 AM MDTFlood WatchPUBAlamosa, Conejos, Costilla, Mineral, Rio Grande, Saguache12 days
Jun 8, 7:55 AM MDTAreal Flood WarningPUBConejos60 hr
Jun 8, 2:03 PM MDTAreal Flood WarningPUBMineral, Rio Grande, Saguache48 hr

Nearby

River Flood Warnings in Colorado, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.